MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT525
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, but the best estimate is between (b)(6) 2018 and (b)(6) 2018.(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson and johnson vision has been submitted.
 
Event or Problem Description
It was reported that the tecnis toric intraocular lens (model zct525 +22.5 diopter) was explanted from the patient¿s operative eye in a secondary surgical procedure due to an incorrect refraction.Reportedly, another lens with the same model but different diopter size, was implanted as a replacement.The patient was reported doing fine.No further information was provided.
 
Additional Manufacturer Narrative
Corrected data: in review of the file, it was identified that the serial number reported in this event, was already captured and reported in medwatch, manufacturing report number 9614546-2018-00758.Hence, no further information will be provided in this filing and all pertinent information was captured and reported under manufacturing report number: 9614546-2018-00758.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key7821947
Report Number3011852734-2018-00152
Device Sequence Number1313498
Product Code HQL
UDI-Device Identifier05050474603622
UDI-Public(01)05050474603622(17)220801
Combination Product (Y/N)Y
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/02/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2022
Device Model NumberZCT525
Device Catalogue NumberZCT525U225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 07/31/2018
Supplement Date Received by Manufacturer09/04/2018
10/25/2020
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date10/03/2018
11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005